# SDR 99ZZZX3157

- Difficulty date: July 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N711WX
- Make and model: Piper PA-31-350
- Aircraft serial: 317552131
- Engine: Lyc TIO540J2BD
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Keeper
- Condition: Failed
- Location: Intake Valve
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE NR 2 INTAKE VALVE KEEPER BROKE CAUSING VALVE TO HIT PISTON.  PERFORMED TOP OVERHAUL.  CLEANED OUT ALL OIL HOSES, CHECKED CRANKSHAFT FOR SCORING, CLEANED INTAKE SYSTEM.  FIVE HOURS LATER (TOP) INTAKE VALVE AND PISTON WERE BEAT UP BY A PIECE OF METAL.  ENGINE.  REMAINED OUT OF SERVICE FOR TEAR DOWN.
